Hamilton paths in Cayley graphs on generalized dihedral groups

Brian Alspach, C. C. Chen, Matthew Dean


We investigate the existence of Hamilton paths in connected Cayley graphs on generalized dihedral groups. In particular, we show that a connected Cayley graph of valency at least three on a generalized dihedral group, whose order is divisible by four, is Hamilton-connected, unless it is bipartite, in which case it is Hamilton-laceable.


amilton-connected, Hamilton-laceable, Cayley graphs, generalized dihedral group, honeycomb toroidal graph

Full Text:


DOI: https://doi.org/10.26493/1855-3974.101.a37

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications